Results 1 to 2 of 2
Help! Opiate Relapse after week withdrawl
  1. #1
    rams77 is offline New Member
    Join Date
    Jun 2011
    Posts
    2

    Default Help! Opiate Relapse after week withdrawl

    I've been on opiate on and off for a few years, and I'm twenty years old. I was on suboxone to help me but a week and a day ago quit the subs. So I've had painful withdrawals for a week and on day 8 I had about 50 mg of roxy. I really am trying to quit and I know I wont be using again anytime soon. I want to know if I should expect the withdrawal to be get worse after this relapse?

    P.S. The symptoms on day 8 had become manageable, I could eat and felt much better before using. Also I couldn't find anything on the internet about withdrawals after such a short term relapse, If you know anything about this personally please post to help not just me but anyone who is looking for answers to this question out there.
    Last edited by rams77; 06-13-2011 at 10:30 PM.

  2. #2
    rams77 is offline New Member
    Join Date
    Jun 2011
    Posts
    2

    Default

    funny, I'm Googleing to find answers and my post shows up number one on Google now. I promise I will post updates with what happens even if you don't care, someone does. Also if this post belongs in another section, lemme know, I pretty new here.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22